... I may be acting strangely. How common is this?
I have been on Viibryd for 9 days. I find myself acting more hyper. I'm talking more and I feel like
- 11 Apr 2013 by Tunacatlover
- 1 May 2013
I cannot say how serious your side-effects are, only you and your doctor can do that; however, this is the list of serious issues. If you think you fall within this scope take the advice presented (from this site, btw).
"Stop taking vilazodone and call your doctor at once if you have a serious side effect such as:
easy bruising, unusual bleeding (nose, mouth, vagina, or rectum), blood in your urine or stools, purple or red pinpoint spots under your skin;
agitation, hallucinations, fever, fast heart rate, overactive reflexes, nausea, vomiting, diarrhea, loss of coordination, fainting;
very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, overactive reflexes, feeling like you might pass out;
racing thoughts, unusual risk-taking behavior, decreased inhibitions, feelings of extreme happiness or sadness; or
extreme thirst with headache, nausea, vomiting, weakness, trouble concentrating, memory problems, confusion, fainting, seizure, shallow breathing or breathing that stops."
I hope this helps.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Oct 2011 • 1 answer
Updated 26 Jan 2012 • 1 answer
Updated 21 Nov 2014 • 2 answers
Updated 6 Nov 2014 • 2 answers
I've been on Viibryd for about three weeks, taking 40 mg the last five days. While I feel better, I?
Updated 7 Jun 2017 • 2 answers